2018
Том 70
№ 7

All Issues

Avci H.

Articles: 1
Article (English)

Solvability of inhomogeneous boundary-value problems for fourth-order differential equations

Avci H., Tunç E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 9. - pp. 1263-1278

Some new oscillation criteria are established for the nonlinear damped differential equation $$(r(t)k_1 (x, x'))' + p (t) k_2 (x, x') x' + q (t) f (x (t)) = 0,\quad t \geq t_0.$$ The results obtained extend and improve some existing results in the literature.